# SDR SWIA202163778

- Difficulty date: September 20, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R332231
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD SUPPORT POST BETWEEN PILOTS LEFT SIDE WINDSHIELD AND FORWARD PILOTS WINDSHIELD IS CRACKED AT TOP NUTPLATE HOLE.     (C-CHECK RO 1/13/2022)    COMPLETED STRUCTURAL MAJOR REPAIR (**RII**) TASK CARD 51-900-1002-SKY MTCM REV: REV DATE:06 OCT 20 . / REMOVED AND REPLACED PILOT SIDE WINDSHIELD SIDE POST P/N 601R33223-1 PER CRJ700 56-10-05-000-801-A01, 56-10-05-400-801-A01, 51-42-21-001-001-A01, 51-42-11-001-001-A01 AND 51-42-06-001-001-A01. REFERENCE CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION. REFER TO CAMP #23513689 FOR PRESSURIZATION AND LEAK CHECK COMPLIANCE.
